# SDR DALA2023092007732

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 89,308 hours, 40,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 RT FWD (604) OVERWING EXIT HANDLE LIGHT IS INOP. CORRECTIVE ACTION: R/R LIGHT ASSY. OK FOR SERVICE. (4946849)
